Singular fibers of stable maps and signatures of 4-manifolds

Osamu Saeki, Takahiro Yamamoto

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We show that for a C stable map of an oriented 4-manifold into a 3-manifold, the algebraic number of singular fibers of a specific type coincides with the signature of the source 4-manifold.

Original languageEnglish
Pages (from-to)359-399
Number of pages41
JournalGeometry and Topology
Volume10
DOIs
Publication statusPublished - Apr 7 2006

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Singular fibers of stable maps and signatures of 4-manifolds'. Together they form a unique fingerprint.

  • Cite this